# SDR ASAA11510859

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,947 hours, 3,335 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN LUBE 24 EA FAN BLADE SHIMS REQ REPLACEMENT P/N 340 252 307 0 NO MOLY 0 DAG COATING.  NR 2 ENG 24 SHIMS P/N 340 252 307 0 REPLACED REF T/C 78472002.
